MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO M-1 COT KNEE GATCH LITTER; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO M-1 COT KNEE GATCH LITTER; STRETCHER, WHEELED
Catalog Number 6100031000
Health Effect - Clinical Codes Death (1802); Fall (1848)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient fell off the stretcher as the stretcher was being tilted down.It was reported that the patient was being transported due to a gun shot wound.It was reported that the patient passed away.
 
Additional Manufacturer Narrative
It was identified that the stryker product did not cause or contribute to the patient death.A visual/functional inspection was performed by a 3rd party, no defects with the unit were identified.Device evaluated by 3rd party.
 
Event or Problem Description
It was reported that the cot tipped over with the patient as the cot was tilted down.It was reported that the patient was being transported due to a gun shot wound.It was reported that the patient passed away.

Brand Name
M-1 COT KNEE GATCH LITTER
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8613535
Report Number0001831750-2019-00565
Device Sequence Number11311047
Product Code FPO
UDI-Device Identifier07613327261561
UDI-Public07613327261561
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6100031000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/15/2019
Supplement Date Received by Manufacturer04/15/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1